Notes on the Riccati operator equation in open quantum systems

TitleNotes on the Riccati operator equation in open quantum systems
Publication TypeJournal Article
Year of Publication2012
AuthorsGardas B., Puchała Z
JournalJ. Math. Phys.
Volume53
Pagination012106
AbstractRecent problem [B. Gardas, J. Math. Phys. {bf 52}, 042104 (2011)] concerning an antilinear solution of the Riccati equation is solved. We also exemplify that a simplification of the Riccati equation, even under reasonable assumptions, can lead to a not equivalent equation.